# SDR IPXA2016040701793

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 47,059 hours, 15,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE, R & RED EMERGENCY LIGHT POWER SUPPLY REF AMM 33-51-07, EMERGENCY EXIT SIGN AND LIGHTS OPERATE NORMALLY.
